# SDR CALA2017050501237

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,707 hours, 16,493 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D395
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT TOP OF CRUISE GOT A L ENG FUEL FILTER EICAS. EMERGENCY DECLARED. T/S PER FIM 73-34 FAULT TREE 803. CHANGED NR 1 ENG FUEL FILTER REF AMM 73-11-02. LEAK CHK GOOD. MSG DID NOT RETURN ON IDLE RUN. R&R NR 1 ENG FUEL PUMP DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01. LEAK AND OPS CHECK NORMAL. NO MSG. SHOWING AT THIS TIME.
